Alert archive / Florida / Red Flag Warnings in 2014

Red Flag Warning 5, NWS Tampa Bay, FL

May 16, 20149 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at May 16, 2014, 4:01 AM EDT for 9 counties in Florida. It took effect at May 16, 2014, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2014, 4:01 AM EDT (08:01 UTC)
In effect from
May 16, 2014, 1:00 PM EDT
Expired
May 16, 2014, 6:00 PM EDT
In force
5 hr
Issued by
NWS Tampa Bay, FL

Counties Charlotte County, FL, Citrus County, FL, DeSoto County, FL, Hardee County, FL, Hernando County, FL, Hillsborough County, FL, Manatee County, FL, Pasco County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 18 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2014-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2014-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WWUS82 KTBW 160801
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
401 AM EDT FRI MAY 16 2014

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT UNTIL 6 PM EDT
TODAY FOR LONG DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT
COMBINED WITH 20 FOOT WINDS AROUND 15 MPH AND HIGH ERC VALUES...

.A COLD FRONT ACROSS THE CENTRAL FLORIDA PENINSULA THIS MORNING
WILL MOVE SOUTH OF THE STATE BY EARLY AFTERNOON. A MUCH DRIER
AIR MASS IS MOVING INTO THE REGION THIS MORNING IN THE WAKE OF
THE FRONT. THIS DRIER AIR COMBINED WITH HIGH ERCS AND 20 FOOT
WINDS AROUND 15 MPH WITH SOME HIGHER GUSTS WILL PRODUCE RED
FLAG CONDITIONS DURING THE AFTERNOON.

FLZ056-061-142-148-149-151-162-242-248-249-251-255-260-262-162200-
/O.NEW.KTBW.FW.W.0005.140516T1700Z-140516T2200Z/
HARDEE-DESOTO-COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL CHARLOTTE-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-
401 AM EDT FRI MAY 16 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
EDT THIS EVENING FOR...LONG DURATIONS OF HUMIDITY VALUES BELOW 35
PERCENT COMBINED WITH 20 FOOT WINDS AROUND 15 MPH AND HIGH ERC
VALUES...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM EDT THIS EVENING. 

* AFFECTED AREA...HARDEE...DESOTO...COASTAL CITRUS...COASTAL 
  HERNANDO...COASTAL PASCO...COASTAL HILLSBOROUGH...COASTAL 
  CHARLOTTE...INLAND CITRUS...INLAND HERNANDO...INLAND PASCO... 
  INLAND HILLSBOROUGH...INLAND MANATEE...INLAND SARASOTA... 
  INLAND CHARLOTTE. 

* WIND...NORTHWEST TO NORTH 15 TO 20 MPH WITH A FEW HIGHER GUSTS.

* HUMIDITY...27 TO 30 PERCENT.

* ERC...27 TO 35

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
1 follow-up statement
669 
WWUS82 KTBW 162221
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
621 PM EDT FRI MAY 16 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EDT SATURDAY
FOR LEE COUNTY...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR MUCH OF
WEST CENTRAL FLORIDA TO THE SOUTH OF I-4...

.DRY CONDITIONS WILL CONTINUE ACROSS THE FLORIDA PENINSULA THROUGH
THE WEEKEND. A COMBINATION OF HIGH ERC VALUES AND AN EXTENDED
PERIOD OF LOW RELATIVE HUMIDITY WILL RESULT IN RED FLAG CONDITION
BEING MET ACROSS LEE COUNTY ON SATURDAY AFTERNOON. FURTHER NORTH
TO THE I-4 CORRIDOR...ALTHOUGH VERY DRY CONDITIONS ARE EXPECTED...
LOWER ERC VALUES AND WINDS JUST BELOW 15 MPH MAKE RED FLAG
CONDITIONS LESS CERTAIN AT THIS TIME. A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR THESE AREAS ON SATURDAY AFTERNOON.

FLZ056-061-151-162-251-255-260-262-171200-
/O.EXP.KTBW.FW.W.0005.000000T0000Z-140516T2200Z/
/O.NEW.KTBW.FW.A.0002.140517T1600Z-140517T2200Z/
HARDEE-DESOTO-COASTAL HILLSBOROUGH-COASTAL CHARLOTTE-
INLAND HILLSBOROUGH-INLAND MANATEE-INLAND SARASOTA-
INLAND CHARLOTTE-
621 PM EDT FRI MAY 16 2014

...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR A
COMBINATION OF LOW RELATIVE HUMIDITY...ERC VALUES BETWEEN 27 AND
36...AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY
AFTERNOON.


* AFFECTED AREA...HARDEE...DESOTO...COASTAL HILLSBOROUGH...
  COASTAL CHARLOTTE...INLAND HILLSBOROUGH...INLAND MANATEE...
  COASTAL SARASOTA...INLAND SARASOTA...INLAND CHARLOTTE...
  PINELLAS...POLK AND HIGHLANDS COUNTIES.

* WIND...NORTHEAST 12 TO 15 MPH WITH A FEW HIGHER GUSTS.

* HUMIDITY...25 TO 30 PERCENT.

* ERC...27 TO 36.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ142-148-149-242-248-249-162330-
/O.EXP.KTBW.FW.W.0005.000000T0000Z-140516T2200Z/
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-
621 PM EDT FRI MAY 16 2014

...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

$$

FLZ165-265-171200-
/O.NEW.KTBW.FW.W.0006.140517T1600Z-140517T2200Z/
COASTAL LEE-INLAND LEE-
621 PM EDT FRI MAY 16 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EDT SATURDAY
FOR A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH ERC VALUES...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM
EDT SATURDAY. 

* AFFECTED AREA...COASTAL LEE...INLAND LEE.

* WIND...NORTHEAST 12 TO 15 MPH.

* HUMIDITY...28 TO 32 PERCENT.

* ERC...GREATER THAN 37.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

FLZ050-052-057-155-160-171200-
/O.NEW.KTBW.FW.A.0002.140517T1600Z-140517T2200Z/
PINELLAS-POLK-HIGHLANDS-COASTAL MANATEE-COASTAL SARASOTA-
621 PM EDT FRI MAY 16 2014

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR A
COMBINATION OF LOW RELATIVE HUMIDITY...ERC VALUES BETWEEN 27 AND
36...AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY
AFTERNOON. 

* AFFECTED AREA...PINELLAS...POLK...HIGHLANDS...COASTAL 
  MANATEE...COASTAL SARASOTA. 

* WIND...NORTHEAST 12 TO 15 MPH WITH A FEW HIGHER GUSTS.

* HUMIDITY...25 TO 30 PERCENT.

* ERC...27 TO 36.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at May 16, 3:23 AM EDT, 38 minutes earlier.

Area forecast discussion, May 16, 3:23 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
323 AM EDT FRI MAY 16 2014

.SHORT TERM (TODAY - TONIGHT)...
A LARGE UPPER TROUGH/CLOSED LOW OVER THE UPPER MISSISSIPPI VALLEY
WESTERN GREAT LAKES REGION EARLY THIS MORNING WILL DAMPEN OUT AS
IT MOVES SLOWLY NORTHEAST INTO CENTRAL CANADA THROUGH TONIGHT AS
SURFACE HIGH PRESSURE OVER THE WESTERN GULF BUILDS EAST. A COLD
FRONT NOW ACROSS THE CENTRAL PENINSULA WILL MOVE SOUTH OF THE
FORECAST AREA BY LATER THIS MORNING. AN INCREASING NORTHWEST TO
NORTHERLY WIND FLOW IN THE WAKE OF THE FRONT WILL USHER IN A MUCH
DRIER AND COOLER AIR MASS TODAY WITH MORNING CLOUDS GIVING WAY TO
AMPLE SUNSHINE AND BREEZY CONDITIONS BY LATE MORNING INTO THE
AFTERNOON. COOL AIR ADVECTION WILL KEEP TEMPERATURES SOME 5 TO 7
DEGREES BELOW SEASONAL NORMS WITH HIGHS IN THE UPPER 70S NORTH
AND AROUND 80 TO THE LOWER 80S CENTRAL AND SOUTH.

TONIGHT WINDS WILL DIMINISH AS SURFACE HIGH PRESSURE BUILDS IN
OVER THE REGION. THE COOL DRY AIR MASS COMBINED WITH CLEAR SKIES
AND LIGHT WINDS WILL SUPPORT AN UNSEASONABLY COOL NIGHT WITH
OVERNIGHT LOW TEMPERATURES FALLING INTO THE UPPER 40 TO LOWER 50S
ACROSS THE NATURE COAST...MID TO UPPER 50S CENTRAL INTERIOR ZONES
AND AROUND 60 TO THE LOWER 60S SOUTH AND ALONG THE IMMEDIATE GULF
COAST BY EARLY SATURDAY MORNING.

.MID TERM (SATURDAY - SUNDAY)...
BROAD SURFACE HIGH PRESSURE WILL BE IN PLACE ACROSS MUCH OF THE
EASTERN HALF OF THE COUNTRY INCLUDING FLORIDA DURING THE
WEEKEND...RESULTING IN A DRY AND VERY STABLE AIR MASS OVER THE AREA.
DEW POINTS WILL BE IN THE UPPER 40S AND LOW 50S SATURDAY...RESULTING
IN VERY COMFORTABLE WEATHER EVEN AS HIGH TEMPERATURES CLIMB INTO THE
MID TO UPPER 80S UNDER CLEAR SKIES. NORTHEAST WINDS WILL LIKELY BE
TOO STRONG TO ALLOW FOR A SEA BREEZE. TEMPERATURES AND DEW POINTS
WILL BOTH BE A LITTLE HIGHER ON SUNDAY WITH HIGH TEMPERATURES NEAR
NORMAL. SKIES WILL REMAIN MOSTLY CLEAR WITH NO CHANCE OF RAIN.

.LONG TERM (SUNDAY NIGHT - THURSDAY)...
HIGH PRESSURE WILL REMAIN THE DOMINANT FEATURE NEXT WEEK. BROAD
SURFACE HIGH PRESSURE OVER THE EASTERN HALF OF THE COUNTRY WILL BE
REINFORCED BY A STRONG MID LEVEL RIDGE BUILDING INTO THE GULF OF
MEXICO AND SOUTHEASTERN CONUS DURING THE SECOND HALF OF THE WEEK.
UNDER HIGH PRESSURE...SKY COVER WILL REMAIN CLEAR OR MOSTLY CLEAR
WITH NEGLIGIBLE RAIN CHANCES. THE STRENGTH OF THE RIDGE WILL KEEP
TEMPERATURES WARM...WITH AFTERNOON HIGH TEMPERATURES IN THE UPPER
80S AND LOW 90S. EAST TO NORTHEAST WINDS WILL BE LIGHT ENOUGH FOR A
SEA BREEZE TO TURN AFTERNOON WINDS TO MORE WESTERLY AT LOCATIONS
NEAR THE COAST.

&&

.AVIATION...
MVFR CEILINGS EARLY THIS MORNING WILL GIVE WAY TO VFR BY 09Z FROM
KPGD NORTH TO KTPA AND AFTER 13Z ACROSS KFMY AND KRSW TERMINALS AS
MUCH DRIER AIR MOVES INTO THE REGION IN THE WAKE OF A COLD FRONT.
GUSTY NORTHWEST TO NORTH WINDS TODAY WILL DIMINISH AND BECOME
NORTHEAST AT 5 TO 7 KNOTS AFTER 02Z TONIGHT.

&&

.MARINE...
NORTHWEST TO NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS IN THE
WAKE OF A COLD FRONT WILL BRING ROUGH BOATING CONDITIONS TO THE
GULF WATERS THROUGH EARLY TONIGHT AND WILL MAINTAIN SMALL CRAFT
HEADLINES FOR THE NORTHERN WATERS THROUGH LATE AFTERNOON AND
THROUGH EARLY EVENING FOR THE CENTRAL AND SOUTHERN WATERS. IN
ADDITION TO THE ROUGH BOATING CONDITIONS THE STRONG ONSHORE FLOW
WILL BRING AN INCREASED RISK FOR RIP CURRENTS ALONG AREA BEACHES
TODAY...SO WILL ISSUE A RIP CURRENT STATEMENT LATER THIS MORNING.
LIGHTER WINDS AND LOWER SEAS WILL RETURN TO THE WATERS DURING THE
WEEKEND AND INTO THE BEGINNING OF NEXT WEEK AS SURFACE HIGH PRESSURE
BUILDS IN OVER THE REGION.

&&

.FIRE WEATHER...
A MUCH DRIER AIR MASS IS MOVING INTO THE REGION EARLY THIS MORNING
IN THE WAKE OF A COLD FRONT. THIS DRIER AIR MASS WILL SUPPORT LONG
DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT DURING THE AFTERNOON.
THESE LOW HUMIDITY VALUES COMBINED WITH 20 FOOT WINDS INCREASING
TO AROUND 15 MPH WITH SOME HIGHER GUSTS AND HIGH ERC VALUES WILL
SUPPORT A RED FLAG WARNING ISSUANCE FOR MOST COUNTIES TODAY...EXCEPT
FOR LEVY...POLK...PINELLAS...HIGHLANDS AND LEE WHERE ERC/WIND AND RH
VALUES DO NOT MEET RED FLAG CRITERIA. ADDITIONAL RED FLAG CONDITIONS
WILL BE POSSIBLE ON SATURDAY AS THE VERY DRY AIR MASS REMAINS OVER
THE REGION. A SLOW INCREASE IN MOISTURE IS EXPECTED SUNDAY INTO
EARLY NEXT WEEK WITH NO OTHER FIRE WEATHER ISSUES EXPECTED AT THIS
TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  80  61  85  68 /   0   0   0   0
FMY  84  60  87  68 /   0   0   0   0
GIF  80  58  84  66 /   0   0   0   0
SRQ  81  60  87  67 /   0   0   0   0
BKV  79  49  84  59 /   0   0   0   0
SPG  80  67  83  72 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK FROM 9 AM EDT THIS MORNING THROUGH THIS
     EVENING FOR COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
     COASTAL LEE-COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.

     RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS
     EVENING FOR COASTAL CHARLOTTE-COASTAL CITRUS-COASTAL
     HERNANDO-COASTAL HILLSBOROUGH-COASTAL PASCO-DESOTO-
     HARDEE-INLAND CHARLOTTE-INLAND CITRUS-INLAND HERNANDO-
     INLAND HILLSBOROUGH-INLAND MANATEE-INLAND PASCO-
     INLAND SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60
     NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/AVIATION/FIRE WEATHER...57/MCMICHAEL
MID/LONG TERM...18/FLEMING
Hazardous weather outlook, May 15, 4:41 AM EDT, 23 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
441 AM EDT THU MAY 15 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-160845-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
441 AM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE AREA
TODAY....AS A COLD FRONT MOVES INTO THE REGION. THUNDERSTORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING
STRIKES.

...MARINE IMPACTS...
WIND SPEEDS OVER THE COASTAL WATERS WILL BUILD TO 20 TO 25 KNOTS
WITH SEAS INCREASING TO 7 TO 9 FEET LATE TONIGHT...CREATING
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. HAZARDOUS
CONDITIONS WILL CONTINUE THROUGH FRIDAY NIGHT...AS HIGH PRESSURE
BUILDS IN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...FIRE WEATHER IMPACT...
CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR FRIDAY AND SATURDAY AS
A DRY AIR MASS MOVES IN BEHIND A COLD FRONT. SEVERAL HOURS OF
CRITICALLY DRY RELATIVE HUMIDITY VALUES ARE EXPECTED BOTH
DAYS...WITH SUSTAINED WINDS APPROACHING 15 MPH ON FRIDAY.
HOWEVER...ERC VALUES WILL LIKELY BE LOW ENOUGH TO PRECLUDE A RED
FLAG WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLEMING

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 4:01 AM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota16 hr
May 16, 6:21 PM EDTFire Weather WatchTBWCharlotte, DeSoto, Hardee, Highlands, Hillsborough, Manatee and 3 more10 hr
May 16, 6:21 PM EDTRed Flag WarningTBWCharlotte, DeSoto, Hardee, Highlands, Hillsborough, Lee and 3 more26 hr

Nearby

Red Flag Warnings in Florida, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.